# SDR DALA2015101506210

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT CHECK PLATE BS 1715, RB 49 FLOOR SUPPORT STIFFENER CORRODED.  REMOVED CORRODED STIFFENER FROM AFT DECK PLATE, BS 1715, RBL 49.  FABRICATED NEW FROM 70750.071 PO ST-00006180, DIM 10.85" X 2"  HEAT TREATED TO 7075T6, AND INSTALLED IAW SRM 51-40-02 AMM 51-21-15, FAS 0115, REV .012 + DWG 146N5300, REV E , ED.
